# SDR DALA2016031802174

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 75,581 hours, 33,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHT ROW 5 RT INOPERATIVE. WIRE ON BACK SIDE OF LIGHT SOCKET HANGING LOOSE.  REPLACED LIGHT AND HARNESS, EMERGENCY LIGHT AT 5CD, OPS CHECK GOOD.
